# SDR CALA2016080995610

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 60,748 hours, 24,980 cycles
- Engine: Iae V2522A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Not Reported
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING FAULT ECAM MESSAGE.  EMERGENCY DECLARED AND LANDED OK.   REPLACED NOSE GEAR HARNESS 2M, OPS CHECKED OK IAW MM 32-21-43-400-003-A
